Alert archive / Indiana / Flood Watches in 2014
Flood Watch 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flood watch at Apr 2, 2014, 3:36 AM EDT for 39 counties in Indiana. It took effect at Apr 2, 2014, 8:00 PM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2014, 3:36 AM EDT (07:36 UTC)
- In effect from
- Apr 2, 2014, 8:00 PM EDT
- Expired
- Apr 4, 2014, 8:00 AM EDT
- In force
- 36 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1844 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -82 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
819 WGUS63 KIND 020736 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 336 AM EDT WED APR 2 2014 ...VERY HEAVY RAINFALL EXPECTED THROUGH FRIDAY MORNING... HEAVY RAINFALL...POSSIBLY EXCEEDING 3 INCHES...FROM THIS EVENING THROUGH THURSDAY NIGHT MAY CAUSE EXTENSIVE FLOODING TO OCCUR. INZ021-028>031-035>049-051>057-060>065-067>072-021545- /O.NEW.KIND.FA.A.0002.140403T0000Z-140404T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 336 AM EDT WED APR 2 2014 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY... CLINTON...DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE... HAMILTON...HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON... JENNINGS...JOHNSON...KNOX...LAWRENCE...MADISON...MARION... MARTIN...MONROE...MONTGOMERY...MORGAN...OWEN...PARKE... PUTNAM...RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE... TIPTON...VERMILLION...VIGO AND WARREN. * FROM THIS EVENING THROUGH FRIDAY MORNING * HEAVY RAINFALL...TOTALING 3 TO 4 INCHES BY FRIDAY MORNING MAY CAUSE EXTENSIVE FLOODING TO OCCUR. * EXTENSIVE AREAL FLOODING AND LOWLAND RIVER FLOODING IMPACTS NUMEROUS RIVER ROADS...AGRICULTURAL LANDS AND POSSIBLY A FEW RESIDENTIAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ SMF
8 follow-up statements
653 WGUS63 KIND 020739 CCA FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 338 AM EDT WED APR 2 2014 ...VERY HEAVY RAINFALL EXPECTED THROUGH FRIDAY MORNING... HEAVY RAINFALL...POSSIBLY EXCEEDING 3 INCHES...FROM THIS EVENING THROUGH THURSDAY NIGHT MAY CAUSE EXTENSIVE FLOODING TO OCCUR. INZ021-028>031-035>049-051>057-060>065-067>072-021600- /O.COR.KIND.FA.A.0002.140403T0000Z-140404T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 338 AM EDT WED APR 2 2014 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY... CLINTON...DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE... HAMILTON...HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON... JENNINGS...JOHNSON...KNOX...LAWRENCE...MADISON...MARION... MARTIN...MONROE...MONTGOMERY...MORGAN...OWEN...PARKE... PUTNAM...RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE... TIPTON...VERMILLION...VIGO AND WARREN. * FROM THIS EVENING THROUGH FRIDAY MORNING * HEAVY RAINFALL...TOTALING 3 TO 4 INCHES BY FRIDAY MORNING MAY CAUSE EXTENSIVE FLOODING TO OCCUR. * EXTENSIVE AREAL FLOODING AND LOWLAND RIVER FLOODING WILL IMPACT NUMEROUS RIVER ROADS...AGRICULTURAL LANDS AND POSSIBLY A FEW RESIDENTIAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ SMF
645 WGUS63 KIND 021431 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1031 AM EDT WED APR 2 2014 ...VERY HEAVY RAINFALL EXPECTED THROUGH FRIDAY MORNING... HEAVY RAINFALL...POSSIBLY EXCEEDING 3 INCHES...FROM THIS EVENING THROUGH THURSDAY NIGHT MAY CAUSE EXTENSIVE FLOODING TO OCCUR. INZ021-028>031-035>049-051>057-060>065-067>072-022200- /O.CON.KIND.FA.A.0002.140403T0000Z-140404T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1031 AM EDT WED APR 2 2014 ...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... VERMILLION...VIGO AND WARREN. * FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING * HEAVY RAINFALL...TOTALING 3 TO 4 INCHES BY FRIDAY MORNING MAY CAUSE EXTENSIVE FLOODING TO OCCUR. * EXTENSIVE AREAL FLOODING AND LOWLAND RIVER FLOODING WILL IMPACT NUMEROUS RIVER ROADS...AGRICULTURAL LANDS AND POSSIBLY A FEW RESIDENTIAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
370 WGUS63 KIND 021924 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 324 PM EDT WED APR 2 2014 ...VERY HEAVY RAINFALL EXPECTED THROUGH FRIDAY MORNING... HEAVY RAINFALL...POSSIBLY EXCEEDING 3 INCHES...FROM THIS EVENING THROUGH FRIDAY MORNING MAY CAUSE EXTENSIVE FLOODING TO OCCUR. INZ021-028>031-035>049-051>057-060>065-067>072-031000- /O.CON.KIND.FA.A.0002.140403T0000Z-140404T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 324 PM EDT WED APR 2 2014 ...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... VERMILLION...VIGO AND WARREN. * FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING * HEAVY RAINFALL...TOTALING 2 TO 4 INCHES BY FRIDAY MORNING MAY CAUSE EXTENSIVE FLOODING TO OCCUR. * EXTENSIVE AREAL FLOODING AND SIGNIFICANT RIVER FLOODING MAY IMPACT NUMEROUS RIVER ROADS...AGRICULTURAL LANDS AND POSSIBLY A FEW RESIDENTIAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
194 WGUS63 KIND 030242 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1042 PM EDT WED APR 2 2014 ...VERY HEAVY RAINFALL EXPECTED THROUGH FRIDAY MORNING... HEAVY RAINFALL...POSSIBLY EXCEEDING 3 INCHES...THROUGH FRIDAY MORNING MAY CAUSE EXTENSIVE FLOODING TO OCCUR. INZ021-028>031-035>049-051>057-060>065-067>072-031045- /O.CON.KIND.FA.A.0002.000000T0000Z-140404T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1042 PM EDT WED APR 2 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... VERMILLION...VIGO AND WARREN. * THROUGH FRIDAY MORNING * HEAVY RAINFALL...TOTALING 2 TO 4 INCHES BY FRIDAY MORNING MAY CAUSE EXTENSIVE FLOODING TO OCCUR. * EXTENSIVE AREAL FLOODING AND SIGNIFICANT RIVER FLOODING MAY IMPACT NUMEROUS RIVER ROADS...AGRICULTURAL LANDS AND POSSIBLY A FEW RESIDENTIAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ RYAN
794 WGUS63 KIND 030717 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 317 AM EDT THU APR 3 2014 ...VERY HEAVY RAINFALL EXPECTED THROUGH FRIDAY MORNING... HEAVY RAINFALL...POSSIBLY EXCEEDING 3 TO 4 INCHES...THROUGH FRIDAY MORNING MAY CAUSE EXTENSIVE FLOODING TO OCCUR. INZ021-028>031-035>049-051>057-060>065-067>072-031530- /O.CON.KIND.FA.A.0002.000000T0000Z-140404T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 317 AM EDT THU APR 3 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... VERMILLION...VIGO AND WARREN. * THROUGH FRIDAY MORNING * HEAVY RAINFALL...TOTALING 3 TO 4 INCHES BY FRIDAY MORNING MAY CAUSE EXTENSIVE FLOODING TO OCCUR. * EXTENSIVE AREAL FLOODING AND SIGNIFICANT RIVER FLOODING MAY IMPACT NUMEROUS RIVER ROADS...AGRICULTURAL LANDS AND POSSIBLY A FEW RESIDENTIAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ SMF
458 WGUS63 KIND 031850 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 250 PM EDT THU APR 3 2014 ...VERY HEAVY RAINFALL EXPECTED THROUGH FRIDAY MORNING... HEAVY RAINFALL...POSSIBLY EXCEEDING 3 TO 4 INCHES...THROUGH FRIDAY MORNING MAY CAUSE EXTENSIVE FLOODING TO OCCUR. INZ021-028>031-035>049-051>057-060>065-067>072-040300- /O.CON.KIND.FA.A.0002.000000T0000Z-140404T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 250 PM EDT THU APR 3 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... VERMILLION...VIGO AND WARREN. * THROUGH FRIDAY MORNING * HEAVY RAINFALL...TOTALING 3 TO 4 INCHES BY FRIDAY MORNING MAY CAUSE EXTENSIVE FLOODING TO OCCUR. * EXTENSIVE AREAL FLOODING AND SIGNIFICANT RIVER FLOODING MAY IMPACT NUMEROUS RIVER ROADS...AGRICULTURAL LANDS AND POSSIBLY A FEW RESIDENTIAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
599 WGUS63 KIND 040208 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1008 PM EDT THU APR 3 2014 ...VERY HEAVY RAINFALL EXPECTED THROUGH FRIDAY MORNING... AN ADDITIONAL ONE TO TWO INCHES THROUGH FRIDAY MORNING MAY CAUSE EXTENSIVE FLOODING TO OCCUR. INZ021-028>031-035>049-051>057-060>065-067>072-041015- /O.CON.KIND.FA.A.0002.000000T0000Z-140404T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1008 PM EDT THU APR 3 2014 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... VERMILLION...VIGO AND WARREN. * UNTIL 8 AM EDT FRIDAY * HEAVY RAINFALL...WITH AN ADDITIONAL ONE TO TWO INCHES OVERNIGHT MAY CAUSE EXTENSIVE FLOODING TO OCCUR. * EXTENSIVE AREAL FLOODING AND SIGNIFICANT RIVER FLOODING MAY IMPACT NUMEROUS RIVER ROADS...AGRICULTURAL LANDS AND POSSIBLY A FEW RESIDENTIAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ RYAN
992 WGUS63 KIND 040742 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 342 AM EDT FRI APR 4 2014 ...HEAVY RAINFALL STILL POSSIBLE THROUGH 800 AM... INZ021-028>031-035>049-051>057-060>065-067>072-041200- /O.CON.KIND.FA.A.0002.000000T0000Z-140404T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 342 AM EDT FRI APR 4 2014 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... VERMILLION...VIGO AND WARREN. * UNTIL 8 AM EDT THIS MORNING * HEAVY RAINFALL...WITH AMOUNTS UP TO AN ADDITIONAL ONE HALF INCH THROUGH 800 AM ALONG WITH PREVIOUS RAINS MAY CAUSE EXTENSIVE FLOODING TO OCCUR. * EXTENSIVE AREAL FLOODING AND SIGNIFICANT RIVER FLOODING MAY IMPACT NUMEROUS RIVER ROADS...AGRICULTURAL LANDS AND POSSIBLY A FEW RESIDENTIAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ PUMA
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flood watch went out at Apr 2, 3:10 AM EDT, 26 minutes earlier.
Area forecast discussion, Apr 2, 3:10 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 310 AM EDT WED APR 2 2014 .UPDATE... LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 241 PM EDT TUE APR 1 2014 A WAVY FRONTAL ZONE WILL SET UP ACROSS THE AREA OVER THE NEXT SEVERAL DAYS. THIS FRONT WILL GET PUSHED OFF TO THE EAST BY FRIDAY. IN THE WAKE OF THIS FRONT...HIGH PRESSURE WILL MOVE INTO THE AREA FOR THE WEEKEND. A LOW PRESSURE SYSTEM MAY MOVE INTO THE OHIO VALLEY BY EARLY NEXT WEEK. && .NEAR TERM /TONIGHT/... ISSUED AT 241 PM EDT TUE APR 1 2014 MODEL DATA SUGGEST OVERRUNNING TO THE NORTH OF FRONTAL SYSTEM THAT PASSED THROUGH THE AREA EARLIER THIS MORNING WILL DEVELOP AFTER DARK. STARTING TO SEE PRECIPITATION BREAK OUT OVER SOUTHERN MISSOURI AS THIS PROCESS BEGINS TO DEVELOP. LIFT DOESN/T APPEAR ALL THAT STRONG AT THIS TIME AND AIR MASS IS QUITE DRY INITIALLY...BUT THE PRECIPITATION BEARING LAYER COMES CLOSE TO SATURATION LATER TONIGHT. WILL GO WITH CHANCE POPS FOR SHOWERS AFTER 020200Z OR SO. LOW LEVEL THICKNESS PROGS INDICATES THE GFS MOS LOWS FOR TONIGHT LOOK REASONABLE FOR THE MOST PART. LITTLE IF ANY ADJUSTMENTS WILL BE MADE. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 241 PM EDT TUE APR 1 2014 UPPER FLOW EXPECTED TO REMAIN PROGRESSIVE DURING THIS PERIOD. SYSTEM CURRENTLY ALONG THE WEST COAST IS PROGGED TO MOVE INTO THE MIDWEST BY THURSDAY NIGHT OR FRIDAY. BROAD WEST SOUTHWEST UPPER FLOW WILL TEND TO KEEP A WAVY FRONTAL SYSTEM IN THE AREA UNTIL FRIDAY...WHEN THE MAIN UPPER TROUGH AND ASSOCIATED SURFACE LOW GIVE THE FRONT A KICK TO THE EAST. OVERALL PATTERN LOOKS UNSETTLED AND WET AS GOOD MOISTURE FLOW OFF THE GULF IMPINGES ON THE FRONTAL ZONE FOR SEVERAL DAYS. HARD TO TIME THE INDIVIDUAL WAVES ALONG THE FRONT AT THIS TIME...BUT IT APPEARS FROM THE ORIENTATION AND STRENGTH OF THE LOW LEVEL JET THE BEST LIFT/MOST WIDESPREAD RAIN WILL PROBABLY BE FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT. WILL BRING IN HIGHER POPS STARTING WEDNESDAY AFTERNOON...AND KEEP THEM GOING INTO FRIDAY MORNING WHEN MAIN TROUGH PUSHES OFF TO THE EAST. THUNDERSTORM ACTIVITY SHOULD INCREASE STARTING WEDNESDAY AFTERNOON AND CONTINUE THROUGH THE REST OF THE PERIOD AS INSTABILITY GRADUALLY INCREASES. HEAVY AMOUNTS OF RAINFALL POSSIBLE AS WELL AS PRECIPITABLE WATERS WELL ABOVE NORMAL POOL ALONG THE FRONTAL ZONE. MODEL DATA SUGGEST STEEPER MID LEVEL LAPSE RATES MAY MAKE A COUPLE OF INCURSIONS INTO THE AREA...AROUND WEDNESDAY EVENING AND AGAIN THURSDAY AFTERNOON AND EVENING. DEEP LAYER SHEAR AT THIS TIME APPEARS ADEQUATE FOR SEVERE CONVECTION...BUT NOT OVERLY IMPRESSIVE...SO THERE MAY BE AN ENHANCED THREAT FOR SEVERE CONVECTION AROUND THE TIMES THE STEEPER LAPSE RATES MOVE THROUGH. TEMPERATURE FORECAST WILL BECOME INCREASINGLY TRICKY AS TIME GOES BY DUE TO THE PRESENCE OF THE FRONTAL ZONE AND THE POTENTIAL FOR A LARGE TEMPERATURE GRADIENT ACROSS THE FRONT. OVERALL...THE GFS MOS GUIDANCE MAY BE TOO WARM BASED ON LOW LEVEL THICKNESSES...BUT THE NUMBERS ARE CERTAINLY ATTAINABLE IN AREAS THAT END UP SOUTH OF THE FRONTAL ZONE. FOR NOW...WILL STICK CLOSE TO THE GUIDANCE NUMBERS UNTIL THE FRONTAL POSITION BECOMES MORE CLEAR. && .LONG TERM /SATURDAY THROUGH TUESDAY/... ISSUED AT 305 AM EDT WED APR 2 2014 A PROGRESSIVE UPPER FLOW WILL BE THE RULE IN THE LONG TERM. THE UPPER FLOW WILL BECOME A LITTLE MORE ZONAL OVER THE WEEKEND FOLLOWED BY AN AMPLIFYING UPPER TROUGH EARLY NEXT WEEK. THE WEEKEND WILL BE DRY AND SEASONABLY COOL AS HIGH PRESSURE MOVES EAST ACROSS OUR REGION. MODELS THEN INDICATE A DEVELOPING LOW PRESSURE SYSTEM ACROSS THE DEEP SOUTH SUNDAY NIGHT WHICH WILL TRACK TOWARDS OHIO AND EASTERN GREAT LAKES MONDAY. MODELS HAVE TRENDED WETTER MONDAY AND FOLLOWED THIS TREND WITH THE FORECAST. AFTER MONDAY WILL CONTINUE LOW CHANCES OF SHOWERS AS AN UPPER TROUGH AMPLIFIES ACROSS OUR REGION. TEMPERATES WILL BECOME A LITTLE COOLER EARLY NEXT WEEK AS THE UPPER TROUGH DEEPENS ACROSS OUR REGION. OVERALL ALL BLEND TEMPERATURES SEEM OK MOST PERIODS. I WOULD NOT BE SURPRISED IF MONDAY ENDS UP A LITTLE COOLER WITH CLOUDS AND PRECIP...AND THE SURFACE LOW TRACKING TO OUR SOUTHEAST AND EAST. && .AVIATION /DISCUSSION FOR 020600Z TAFS/... ISSUED AT 1253 AM EDT WED APR 2 2014 VFR CONDITIONS EXPECTED TO LOWER TO MVFR VSBY AND CEILINGS AROUND 030000Z. IFR CEILINGS ARE POSSIBLE AFTER 03000Z AS WARM FRONT BEGINS TO APPROACH. WINDS AT OR BELOW 10 KNOTS THROUGH THE FORECAST PERIOD. AIR SHOULD REMAIN STABLE ENOUGH THAT THUNDER IS NOT LIKELY BUT CANNOT RULE OUT ISOLATED EMBEDDED THUNDER IN ANY STRONGER RAIN BANDS. CURRENT BAND OF SHOWERS AT 020500Z MOVING ENE ACROSS CENTRAL PARTS OF ILLINOIS AND INDIANA WILL GRADUALLY PUSH EAST OF THE TAFS SITES BY AROUND 021200Z. NEXT SHORT WAVE EXPECTED TO DEVELOP RAIN ACROSS WESTERN MISSOURI 021200Z WILL MOVE INTO INDIANA AFTER 021700Z. THIS WAVE IS A BIT STRONGER AND WILL DEVELOP STRONGER OVER RUNNING AND WILL GENERATE HEAVIER RAINFALL. WITH INCREASINGLY SATURATED ATMOSPHERIC COLUMN...EXPECT MVFR CONDITIONS TO DEVELOP AFTER 022300Z AND AS HEAVIEST RAIN EXITS AFTER 03000Z...IFR CEILINGS MAY BE POSSIBLE. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM....JH AVIATION...DRT/JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 1, 8:23 PM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 823 PM EDT TUE APR 1 2014 INZ021-028>031-035>049-051>057-060>065-067>072-030030- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 823 PM EDT TUE APR 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: SHOWERS WILL BE POSSIBLE OVERNIGHT AS A WEAK DISTURBANCE PASSES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE AT TIMES WEDNESDAY INTO FRIDAY. THERE IS A SLIGHT RISK FOR SEVERE STORMS THURSDAY AFTERNOON THROUGH EVENING WITH LARGE HAIL...DAMAGING WINDS AND THE POSSIBILITY OF TORNADOES AS THE MAIN THREATS. HEAVY RAIN IS LIKELY WEDNESDAY THROUGH THURSDAY NIGHT. FLOODING MAY DEVELOP AS A RESULT OF THIS HEAVY RAIN. SIGNIFICANT FLOODING CANNOT BE RULED OUT AT THIS TIME. DISCUSSION: A STALLED COLD FRONT OVER THE OHIO VALLEY WILL ALLOW SEVERAL AREAS OF LOW PRESSURE TO MOVE ALONG IT AND BRING SHOWERS AND THUNDERSTORMS TO CENTRAL INDIANA MID AND LATE WEEK. SEVERE STORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 5:08 PM EDT | Areal Flood Warning | IND | Daviess, Greene, Knox, Martin, Sullivan | 6 hr |
| Apr 2, 7:23 PM EDT | Special Weather Statement | IND | Sullivan | 52 min |
| Apr 2, 7:59 PM EDT | Special Weather Statement | IND | Daviess | 46 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.